# SDR FDEA201009303820

- Difficulty date: September 30, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 42,801 hours, 13,866 cycles
- Engine: Pwa PW4152
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Pickup
- Part number: 9028A000201
- Part serial: 04081
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH, WHEN FLAPS WERE SELECTED TO 40 DEG RECEIVED ECAM.  FLAPS STUCK.  ALSO RECEIVED SYS 1 AND 2 FAULT LIGHT ON OVERHEAD PANEL. FLAPS STUCK BETWEEN 20 DEG -40 DEG. COMPLIED WITH QRH AND ECAM.  REPLACED LT APPU 29CV PER AMM 27-56-11-04. PERFORMED OPERATIONAL TEST PER AMM   27-54-00-05 FOUR TIMES ALL GOOD. AFTERWARDS CHECKED BOTH SFCC'S FOR FAULTS NONE   FOUND. DID BITE TEST ON BOTH SFCC'S BOTH GOOD.
